Serge Vladuts
Serge Vladuts
Professor of Mathematics, Aix-Marseille University
Adresse e-mail validée de univ-amu.fr - Page d'accueil
TitreCitée parAnnée
Algebraic-geometric codes, volume 58 of Mathematics and its Applications (Soviet Series)
M Tsfasman, S Vladut
Kluwer Academic, Dordrecht, 1991
737*1991
Modular curves, Shimura curves, and Goppa codes, better than Varshamov‐Gilbert bound
MA Tsfasman, SG Vlăduts, T Zink
Mathematische Nachrichten 109 (1), 21-28, 1982
5951982
Algebraic geometric codes: basic notions
MA Tsfasman, SG Vlăduț, D Nogin
American Mathematical Soc., 2007
273*2007
Number of points of an algebraic curve
SG Vladut, VG Drinfel'd
Functional analysis and its applications 17 (1), 53-54, 1983
250*1983
Geometric approach to higher weights
MA Tsfasman, SG Vladut
IEEE Transactions on Information Theory 41 (6), 1564-1588, 1995
1801995
Linear codes and modular curves
YI Manin, SG Vladut
J. Soviet Math 30 (2611-2642), 78, 1985
138*1985
On the decoding of algebraic-geometric codes
AN Skorobogatov, SG Vladut
IEEE Transactions on Information Theory 36 (5), 1051-1060, 1990
1211990
Modular curves and codes with a polynomial construction
GL Katsman, MA Tsfasman, SG Vlăduţ
IEEE Trans. Inform. Theory 30 (2), 353-355, 1984
90*1984
Curves with many points and multiplication in finite fileds
IE Shparlinski, MA Tsfasman, SG Vladut
Coding theory and algebraic geometry, 145-169, 1992
631992
Nonclassical solutions of fully nonlinear elliptic equations
N Nadirashvili, S Vlăduţ
Geometric and Functional Analysis 17 (4), 1283-1296, 2007
622007
Infinite global fields and the generalized Brauer–Siegel Theorem
MA Tsfasman, SG Vlăduţ
Moscow Mathematical Journal 2 (2), 329-402, 2002
612002
The weight hierarchy of higher dimensional Hermitian codes
JWP Hirschfeld, MA Tsfasman, SG Vladut
IEEE transactions on information theory 40 (1), 275-278, 1994
561994
Asymptotic properties of zeta-functions
MA Tsfasman, SG Vląduţ
Journal of mathematical sciences 84 (5), 1445-1467, 1997
471997
Singular viscosity solutions to fully nonlinear elliptic equations
SV N Nadirashvili
J. Math. Pures Appl. (9) 89, 107-113, 2008
45*2008
An Exhaustion Bound for Algebraic-Geometric “Modular” Codes
SG Vlăduţ
Problemy Peredachi Informatsii 23 (1), 28-41, 1987
421987
Locally Recoverable Codes on Algebraic Curves
Barg, A., Tamo, I., S. Vlăduţ
IEEE Transactions on Information Theory 63 (8), 4928 - 4939, 2017
362017
Cyclicity statistics for elliptic curves over finite fields
SG Vlăduţ
Finite Fields and Their Applications 5 (1), 13-25, 1999
361999
Singular solutions of Hessian fully nonlinear elliptic equations.
N Nadirashvili, S Vlăduţ
Adv. Math. 228 (3), 1718–1741, 2011
33*2011
On the decoding of algebraic-geometric codes over F/sub q/for q> or= 16
S Vladut
IEEE transactions on information theory 36 (6), 1461-1463, 1990
321990
Kronecker's Jugendtraum and modular functions
SG Vlăduț
CRC Press, 1991
311991
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20